Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone,

Just started the regimen like 4 days ago, skin is still red after using BP but it does go down slightly but knowing its usual bcuz i have only just started, not too worried about that, however my skin is quite dry after about 30 mins of doing the regimen, evon putting moisterizer on it, it does help, but not fully. It doesnt feel nice, and its really annoying. do you think this is because iv jsut started the regimen? will that dryness go maybe in a week or 2? once my skin is used to the BP? and also i dnt use dans items, i bought my own moisterizer which does have fragrance in it, but doesnt seem to irratate my skin, is this a good idea or should i buy a fragrent free moisterizer?

Many Thanks x]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×